Alert archive / Oregon / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Pendleton, OR

September 5, 2013Umatilla County, Oregon

NWS Pendleton, OR issued this flash flood warning at Sep 5, 2013, 4:50 PM PDT for Umatilla County, Oregon. It was in force for 115 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2013, 4:50 PM PDT (23:50 UTC)
Expired
Sep 5, 2013, 6:45 PM PDT
In force
115 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon
Flood severity
None

County Umatilla County, OR

The radar

The Pendleton radar (KPDT), 4 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 5:00 PM PDTFLOODPendleton, ORHEAVY RAINS FROM THUNDERSTORMS CAUSED THE WILDHORSE CREEK TO FLOOD OVER THE BRIDGE ON ADAMS ROAD AND HIGHWAY 335 NEAR PENDLETON.
Sep 5, 5:00 PM PDTFLOODPendleton, ORHEAVY RAINS FROM THUNDERSTORMS CAUSED WATER TO BURST THROUGH THE CEILING AND FLOOD MCKAY ELEMENTARY SCHOOL WITH AN INCH OF WATER THAT LINED THE CARPETED FLOOR AND MAIN HALLWAY.
Sep 5, 5:00 PM PDTFLASH FLOOD2 E Mission, ORLOT OF WATER ON ROAD
Sep 5, 5:35 PM PDTFLASH FLOOD10 N Pendleton, ORMULTIPLE SPOTS ALONG HOLDMAN ROAD WHERE MUD SLIDES AND WATER ARE FLOWING OVER THE ROAD.
Sep 5, 6:00 PM PDTFLASH FLOOD17 Nw Pendleton, ORODOT TRIPCHECK REPORTED ROCKS...MUD AND DEBRIS ACROSS OREGON HIGHWAY 37 BETWEEN MP 17 AND 26.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 11.8 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2013-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2013-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WGUS56 KPDT 052350
FFWPDT
ORC059-060145-
/O.NEW.KPDT.FF.W.0008.130905T2350Z-130906T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
450 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL UMATILLA COUNTY IN NORTHEAST OREGON...
  THIS INCLUDES THE CITY OF PENDLETON...

* UNTIL 645 PM PDT

* AT 441 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4593 11909 4564 11835 4530 11877 4559 11919

$$

VP
1 follow-up statement
964 
WGUS76 KPDT 060059
FFSPDT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
559 PM PDT THU SEP 5 2013

ORC059-060107-
/O.CAN.KPDT.FF.W.0008.000000T0000Z-130906T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UMATILLA OR-
559 PM PDT THU SEP 5 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL UMATILLA
COUNTY...

THUNDERSTORMS THAT PRODUCED FLOODING HAD MOVED OUT OF THE AREA. 
HOWEVER ADDITIONAL THUNDERSTORMS MAY DEVELOP OVERNIGHT AND PRODUCE 
BRIEF HEAVY RAIN BUT THE THREAT FOR FLASH FLOODING HAD DIMINSHED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM PDT
THURSDAY EVENING FOR NORTHEASTERN OREGON AND SOUTHEASTERN WASHINGTON.

LAT...LON 4593 11909 4564 11835 4530 11877 4559 11919

$$

VP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 1:55 PM PDT, 2 hours 55 minutes earlier.

Area forecast discussion, Sep 5, 1:55 PM PDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
155 PM PDT THU SEP 5 2013

.SHORT TERM...TONIGHT THROUGH SATURDAY. STRONG LOW PRESSURE OFF THE
PACNW COAST WAS PUMPING ABUNDANT MOISTURE INTO OUR AREA. ALSO
SEVERAL DISTURBANCES ALONG WITH DAYTIME HEATING AND AN UPPER LEVEL
JET WILL HELP TO INCREASE THE AREAL COVERAGE OF THUNDERSTORMS TODAY.
SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS OVER 55 MPH AND
LARGE HAIL AND SPC HAS A THUNDERSTORM WATCH IN EFFECT INTO THIS
EVENING. ALREADY THERE HAS BEEN A REPORT OF SEVERE HAIL IN DESCHUTES
COUNTY.

WHILE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER OUR SOUTHERN
COUNTY WARNING AREA THIS AFTERNOON...THE STORMS ARE EXPECTED TO MOVE
NORTH INTO THE COLUMBIA BASIN DURING THE LATE AFTERNOON AND EVENING.

THE LOW PRESSURE IS FORECAST TO DRIFT INLAND TONIGHT AND WITH THE
LOSS OF DAYTIME HEATING THE SEVERITY OF THE STORMS SHOULD LESSEN BUT
STILL SOME COULD BE STRONG PRODUCING GUSTS OVER 40 MPH AND HAIL
TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO
FRIDAY WITH THE BULK OF THE ACTIVITY OVER OUR NORTHERN ZONES SUCH AS
SOUTH CENTRAL WASHINGTON.

AS THE LOW SLOWLY MOVES AWAY FROM THE REGION FRIDAY NIGHT AND
SATURDAY...THE PCPN SHOULD DECREASE BUT THE SHOWERS WILL PERSIST
MAINLY OVER THE NORTHERN HALF OF THE AREA. HIGH TEMPERATURES WILL
REMAIN NEAR NORMAL THROUGH THE PERIOD.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MODELS IN GOOD
AGREEMENT IN MOVING PESKY UPPER LOW TO NORTHERN IDAHO BY SUNRISE
SUNDAY MORNING.  THERE COULD BE SOME LINGERING WRAPAROUND MOISTURE
OVER THE WASHINGTON CASCADES SUNDAY...OTHERWISE DRIER AIR AND
CLEARING SKIES SHOULD MOVE INTO THE AREA FROM SOUTH TO NORTH. AN
UPPER LEVEL HIGH WILL BUILD OVER THE EASTERN PACIFIC WHICH WILL
BEGIN A WARMING TREND THAT WILL CONTINUE THROUGH THURSDAY.  THE
UPPER HIGH WILL MOVE EAST OF OUR AREA BY WEDNESDAY AND MAY ALLOW FOR
SOME AFTERNOON SHOWERS OVER THE SOUTHERN CASCADES OF OREGON
THURSDAY. OTHERWISE...DRY AND ABOVE NORMAL DAYTIME HIGHS WILL BE THE
NORMAL THROUGH THE PERIOD. EARLE

&&

.AVIATION...00Z TAFS. ALL TAFS VFR...EXCEPT BRIEF PERIODS OF MVFR
DURING STRONGER THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE NIGHT AS A SYSTEM MOVES THROUGH THE AREA. WINDS
WILL GENERALLY BE LESS THAN 12 KTS...EXCEPT KDLS 15-20 KTS WITH
GUSTS TO 30 KTS DECREASING OVERNIGHT AND INCREASING AGAIN DURING THE
AFTERNOON.  THUNDERSTORMS WILL PRODUCE GUSTY WINDS. EARLE

&&

.FIRE WEATHER...ABUNDANT LIGHTNING CAN BE EXPECTED WITH
THUNDERSTORMS THROUGH THIS EVENING. WHILE MOST STORMS WILL BE WET
THERE WILL STILL BE A RISK OF NEW FIRE STARTS FROM LIGHTNING ON THE
EDGES OF THE STORMS WHERE RAINFALL WILL BE LIGHTER. CENTRAL
OREGON...WHICH HAS REMAINED MOSTLY DRY THE LAST SEVERAL DAYS...HAS
THE HIGHEST RISK OF NEW FIRE STARTS. THE RED FLAG WARNINGS WILL
REMAIN IN EFFECT UNTIL 11 PM THIS EVENING FOR ALL LOCAL FIRE WEATHER
ZONES.  TRIMARCO

&&

.HYDROLOGY...SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY THROUGH
FRIDAY AS UPPER LOW MOVES ONSHORE.  HEAVY RAIN CAN BE EXPECTED WITH
MOST STORMS...AND FLASH FLOODING IS A POSSIBILITY.  THE FORECAST
STORM MOTION IN CENTRAL AND NORTHEAST OREGON AND SOUTHEAST
WASHINGTON WILL BE AROUND 15 KNOTS.  STORM MOTION WILL BE QUITE A
BIT LESS ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES.  THE
UPPER LEVEL FORCING IS SIGNIFICANT...SO THE FLASH FLOODING POTENTIAL
IS ENOUGH TO WARRANT A FLASH FLOOD WATCH IN THIS AREA. THE MAIN
FOCUS WILL BE OVER THE RECENT WILDFIRE BURN SCARS IN KITTITAS AND
KLICKITAT COUNTIES.  THERE IS ALSO A MAJOR CONCERN IN THE GOVERNMENT
FLAT COMPLEX FIRE LOCATED SOUTHWEST OF THE DALLES WITH THE FLASH
FLOOD WATCH ALSO COVERING THAT AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  57  74  53  76 /  90  30  20  20
ALW  58  74  57  77 /  90  50  20  20
PSC  61  76  56  79 /  90  50  20  20
YKM  58  73  53  77 /  90  60  20  20
HRI  58  76  54  78 /  90  30  20  20
ELN  59  71  52  78 /  90  70  20  20
RDM  48  72  42  79 /  60  20  10  10
LGD  57  70  51  74 /  80  30  20  20
GCD  50  73  47  77 /  60  20  10  10
DLS  61  74  55  80 /  90  60  20  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ049-050-502.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ044-503-505>508.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT ORZ042.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ041-042-509.

WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ030.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ026>029.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ024-520-521.

     FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON WAZ026-520-521.

&&

THREAT INDEX
FRIDAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

97/81/81
Hazardous weather outlook, Sep 5, 5:00 AM PDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT THU SEP 5 2013

ORZ041-044-049-050-502-503-505>509-WAZ024-027>030-061200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-YAKIMA VALLEY-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
500 AM PDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL
WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. SOME
STORMS WILL BRING HEAVY RAIN AND STRONG OUTFLOW WINDS. A FEW
STORMS MAY ALSO PRODUCE NEAR QUARTER SIZE HAIL. THE STORM
PREDICTION CENTER HAS A PORTION OF THE AREA IN A SLIGHT RISK FOR
SEVERE THUNDERSTORMS TODAY. IF THREATENING WEATHER MOVES INTO
YOUR AREA SEEK STURDY SHELTER IMMEDIATELY.

ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS
MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A
RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED
ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXRFWPDT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM
WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS
AND THUNDERSTORMS ON FRIDAY. SATURDAY THROUGH WEDNESDAY WILL BE
COOLER AND DRIER AS THE UPPER LOW PRESSURE SYSTEM DEPARTS THE
REGION.

ORZ042-WAZ026-520-521-061200-
NORTH CENTRAL OREGON-KITTITAS VALLEY-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OREGON...CENTRAL WASHINGTON AND SOUTH WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND
TONIGHT. SOME STORMS WILL BRING HEAVY RAIN. THE EAST SLOPES OF
THE WASHINGTON CASCADES, THE SIMCOE HIGHLANDS, AND NORTH CENTRAL
OREGON HAVE SEVERAL BURN SCARS FROM WILDFIRES OVER THE PAST
COUPLE OF YEARS. HEAVY RAIN MAY CAUSE DEBRIS FLOWS...AND FLASH
FLOOD WATCHES HAVE BEEN POSTED FOR THIS AREA. FOR DETAILS...REFER
TO THE NWS PRODUCT PDXFFAPDT.

ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS
MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A
RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED
ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXRFWPDT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM
WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS
AND THUNDERSTORMS ON FRIDAY. ONCE AGAIN...FLASH FLOODING AND/OR
DEBRIS FLOWS ARE POSSIBLE ESPECIALLY IN AREAS BURNED BY RECENT
WILDFIRES. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
MID AFTERNOON FRIDAY IN WASHINGTON AND UNTIL 4 AM FRIDAY IN NORTH
CENTRAL OREGON. PLEASE REFER TO NWS HAZARD PRODUCT PDXFFAPDT FOR
DETAILS.

In the hours before

Local storm report, Sep 5, 3:17 PM PDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
317 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             15 SE HEPPNER           45.23N 119.30W
09/05/2013  E1.00 INCH       MORROW             OR   TRAINED SPOTTER

&&

VP
Local storm report, Sep 5, 3:20 PM PDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
320 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             SISTERS                 44.29N 121.55W
09/05/2013  E1.00 INCH       DESCHUTES          OR   AMATEUR RADIO

            QUARTER SIZE HAIL PERSISTED FOR FIVE MINUTES.

&&

VP
Local storm report, Sep 5, 3:21 PM PDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
321 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             10 WSW BEND             44.01N 121.50W
09/05/2013  E1.00 INCH       DESCHUTES          OR   PUBLIC

&&

MVESCIO
Local storm report, Sep 5, 3:33 PM PDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
333 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             20 WNW UKIAH            45.24N 119.31W
09/05/2013  E1.75 INCH       MORROW             OR   PUBLIC

&&

VP
Local storm report, Sep 5, 3:54 PM PDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
354 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     PRAIRIE CITY            44.46N 118.71W
09/05/2013  E60 MPH          GRANT              OR   TRAINED SPOTTER

&&

MVESCIO
Local storm report, Sep 5, 4:06 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
406 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     9 WNW CULVER            44.59N 121.37W
09/05/2013                   JEFFERSON          OR   PUBLIC

            CHIMNEY BLOWN OFF HOUSE.

&&

MVESCIO

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 6:48 PM PDTSpecial Weather StatementPDTGrant57 min
Sep 5, 2:06 PM PDTSevere Thunderstorm WarningPDTDeschutes54 min
Sep 5, 2:33 PM PDTSevere Thunderstorm WarningPDTMorrow, Umatilla57 min
Sep 5, 2:48 PM PDTSevere Thunderstorm WarningPDTCrook, Deschutes, Jefferson57 min
Sep 5, 2:52 PM PDTTornado WarningPDTMorrow, Umatilla38 min
Sep 5, 2:57 PM PDTSpecial Weather StatementPDTGrant63 min
Sep 5, 3:20 PM PDTSevere Thunderstorm WarningPDTGrant55 min
Sep 5, 3:31 PM PDTSevere Thunderstorm WarningPDTMorrow, Umatilla59 min
Sep 5, 3:41 PM PDTSevere Thunderstorm WarningPDTJefferson, Wasco64 min
Sep 5, 3:49 PM PDTSevere Thunderstorm WarningPDTGilliam, Grant, Morrow, Umatilla, Wheeler56 min
Sep 5, 4:26 PM PDTSevere Thunderstorm WarningPDTUmatilla, Union64 min
Sep 5, 4:35 PM PDTSevere Thunderstorm WarningPDTGilliam, Sherman, Wasco55 min

Nearby

Flash Flood Warnings in Oregon, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.